Loading...
Sapofen

Sapofen-Junior Syrup 145 ml

Share this item
9.80 SAR
Same Day Delivery
Available for Store Pickup
Check Store Stock

Product Description:

This medicine contains Ibuprofen which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) which act to relieve pain, swelling (inflammation) and reduce fever

How to use:

Age

How much

How often

3 months up to 6 months weighing over 5 kg

2.5 ml

3 times in 24 hours

6 months up to 1 year

2.5 ml

3 to 4 times in 24 hours

1 year up to 4 years

5 ml

3 times in 24 hours

4 years up to 7 years

7.5 ml

3 times in 24 hours

7 years up to 10 years

10 ml

3 times in 24 hours

Don’t give more often than every 4 hours

Caution & Warnings:

Do not give this medicine:

· If your child is under 3 months old, or weighs less than 5 kg.

· If your child has a stomach ulcer, perforation or bleeding, or has had one twice or more in the past.

· If your child has had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (your child may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in their stools or passed black tarry stools).

· If your child is allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines (your child has ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines).

· If your child has severe heart, kidney or liver failure.

· If your child is taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines (aspirin should not generally be given to children under 16, but doctors may occasionally prescribe it).

· If your child has an intolerance to some sugars, unless your doctor tells you to (this medicine contains granular sucrose).

Talk to your pharmacist or doctor:

ð If your child has asthma, a history of asthma or other allergic disease.

ð If your child has bowel problems, or Crohn’s Disease.

ð If your child has other kidney, heart or liver problems (see above).

ð ·If your child has connective tissue disorders such as SLE (Systemic Lupus Erythematosus).

ð If your child has chickenpox.

ð If your child is on a low salt (sodium) diet (this medicine contains 12 mg of sodium per 5 ml).

ð If your child has had a stroke, or has heart problems, high blood pressure, diabetes, high cholesterol – see ‘Risk of heart attack or stroke’ in ‘Other important information’.

ð If your child administered this medication for fever or pain relief in relation to infection, because it may mask the symptoms of the infection and worsen the condition.

Ingredients:

Ibuprofen 100 mg/5 ml

Read More
  • Manufacturer: Sapofen
  • Product form: Syrup
  • Ingredients: Ibuprofen
Products you might like!
  1. Playgro 3 Bumpy Gums Water Teethers
    Playgro Playgro 3 Bumpy Gums Water Teethers
    Special Price 16.39 SAR Regular Price 21.85 SAR
  2. Infantino Bendy Lion Teether
    Infantino Infantino Bendy Lion Teether
    21.85 SAR
  3. Dentinox Teething Gel 15gm
    Dentinox Dentinox Teething Gel 15gm
    45.00 SAR
  4. Nahdi Cooling Plaster Neonate 0-2 years 6 pcs
    Nahdi Nahdi Cooling Plaster Neonate 0-2 years 6 pcs
    Special Price 21.75 SAR Regular Price 29.00 SAR
  5. Nahdi Cooling Plaster More than 2 years 6 pcs
    Nahdi Nahdi Cooling Plaster More than 2 years 6 pcs
    Special Price 21.75 SAR Regular Price 29.00 SAR
  6. Playgro Cool Panda Water Teether
    Playgro Playgro Cool Panda Water Teether
    Special Price 10.35 SAR Regular Price 13.80 SAR